# SDR AALA202402294846

- Difficulty date: January 2, 2024
- Submitted: February 29, 2024
- Operation: Air carrier
- Aircraft: N837AW
- Make and model: Airbus A319-132
- Aircraft serial: 2595
- Aircraft time: 52,649 hours, 26,147 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Debonded
- Location: Lt Wing Te Flap
- Part time: 22,349 hours, 13,336 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DEBONDED UPPER SURFACE OUTBOARD FLAP LOCATED ON LEFT HAND WING AT 163.15 INCHES FROM INBOARD EDGE AND 2.5 INCHES FROM TRAILING EDGE. REPAIRED UPPER SURFACE OUTBOARD FLAP ON LEFT HAND WING PER EA 350937.
